MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN

A.I.D.D LONGFORD ARCHITECT PROLACTIN
Catalog Number 07K76-30
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated prolactin result on the architect i2000sr analyzer.The following data was provided: initial greater than 200, repeated 326, 14.40 ng/ml.Progesterone results of 16.04 and 12.30 ng/ml were also provided.The patient was on the following medications: levothyroxine, cyclobenzaprine, domperidone, glucosamine.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Catalog number, size, and code was updated from 07k76-35 to 07k76-30.Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8092216
Report Number3005094123-2018-00157
Device Sequence Number1279607
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2019
Device Catalogue Number07K76-30
Device Lot Number86008UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer02/15/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date02/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02 SN (B)(4) ; LN 03M74-02 SN (B)(4)